# SDR SIMA20130614002

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 36,501 hours, 30,384 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 197
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT ON DEPARTURE, WHEN THEY RETRACTED THE GEAR, THEY RECEIVED A LANDING GEAR DISAGREE WARNING.  THEY CONTINUED TO CLIMB BUT STAYED UNDER 200 KIAS. THE CREW PERFORMED EMERGENCY PROCEDURES.  THE CREW REPORTED THE MESSAGE CAME BACK AFTER APPROX 30 SECONDS AND ADVISED ATC THEY WANTED TO LEVEL PFF AT 10000 MSL AT THAT TIME THEY HAD A GEAR DISAGREE WARNING.  THE CREW PERFORMED THE EMERGENCY CHECK LIST A SECOND TIME, THIS TIME THE WARNING CAME BACK ON IMMEDIATELY.  THE CREW ELECTED TO DIVERT AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT MLG UP-LOCK BOX.  THE OPS CHECK WAS GOOD IAW AMM 32-33-10.  THE ACFT WAS RETURNED TO SERVICE.
